Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How do I treat irritation due to hair dye?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
Hi Doc. I used Just for Men to XXXXXXX my beard and I'm starting to have skin irritation problems. How do I treat the irritation? I have a scab on my chin and a scab on the corner of my mouth. My skin itches.
Posted Thu, 3 May 2012 in Skin Rash
Answered by Dr. R.V.Sirisha Rani 30 minutes later

Thanks for your query.

The symptoms suggest probably an allergic condition.

You need antihistamine tablets to be taken, steroid cream with antibiotic combination along with soothing lotions such as caladryl. Few of these medications will be prescribed on physical examination. So you please consult dermatologist to get treatment.

Hope I answered your query. I will be available for any followup querries.

Wish you early recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor